# SDR DALA2020090943007

- Difficulty date: September 4, 2020
- Submitted: September 10, 2020
- Operation: Air carrier
- Aircraft: N378NW
- Make and model: Airbus A320-211
- Aircraft serial: 2092
- Aircraft time: 48,036 hours, 23,171 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Frame 33
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3278, CORROSION SHEAR TIE LOCATED AT FR 33 BETWEEN STR 41R TO STR 42R IN FWD CARGO COMPARTMENT.  CORRECTIVE ACTION: REPLACED SHEAR TIE LOCATED AT FR33 BETWEEN STR 41R TO STR 42R IN FWD CARGO COMPARTMENT, AS PER A320 SRM 51-72-11 AND DRAWING D53232647 ISSUE C00.
